Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 697, NWS Norman, OK

August 7, 2016Garfield County, Major County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Aug 7, 2016, 8:52 PM CDT for Garfield County, Major County, Oklahoma. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2016, 8:52 PM CDT (01:52 UTC)
Expired
Aug 7, 2016, 9:30 PM CDT
In force
38 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Garfield County, OK, Major County, OK

The radar

The Vance AFB radar (KVNX), 46 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 8:55 PM CDTTSTM WND DMGAmes, OK4 INCH TREE LIMBS SNAPPED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.9 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1664 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1664 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
2288 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

307 
WUUS54 KOUN 080152
SVROUN
OKC047-093-080230-
/O.NEW.KOUN.SV.W.0697.160808T0152Z-160808T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
852 PM CDT SUN AUG 7 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL GARFIELD COUNTY IN NORTHERN OKLAHOMA...
  EAST CENTRAL MAJOR COUNTY IN NORTHWESTERN OKLAHOMA...

* UNTIL 930 PM CDT

* AT 852 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AMES...MOVING
  NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ENID...LAHOMA...RINGWOOD...DRUMMOND...AMES AND MENO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

WIND DAMAGE WITH THIS STORM WILL OCCUR BEFORE ANY RAIN OR LIGHTNING.
DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3620 9811 3624 9827 3646 9824 3646 9810
      3640 9793
TIME...MOT...LOC 0152Z 210DEG 20KT 3628 9816 

HAIL...<.75IN
WIND...60MPH
 
$$

03
1 follow-up statement
805 
WWUS54 KOUN 080225
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
925 PM CDT SUN AUG 7 2016

OKC047-093-080234-
/O.EXP.KOUN.SV.W.0697.000000T0000Z-160808T0230Z/
GARFIELD OK-MAJOR OK-
925 PM CDT SUN AUG 7 2016

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL GARFIELD AND EAST
CENTRAL MAJOR COUNTIES WILL EXPIRE AT 930 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS UP TO 50 MPH AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3620 9811 3624 9827 3646 9824 3646 9810
      3640 9793
TIME...MOT...LOC 0223Z 210DEG 20KT 3628 9816 

$$

MBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 6:16 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Aug 7, 6:16 PM CDT, 2 hours 36 minutes before
Area Forecast Discussion
National Weather Service Norman OK
616 PM CDT SUN AUG 7 2016

.DISCUSSION...
Aviation discussion for the 00 UTC TAFs is below.

&&

.AVIATION...
VFR conditions are expected to continue.

Besides near KGAG before 02 UTC, chances for SHRA/TSRA remain too
low to mention.

Areas of MVFR or lower conditions with BR are possible across
northern Oklahoma near KPNC, KWWR, and KGAG 06-18 UTC. Did not
mention due to low confidence of occurrence.

MBS

&&

.PREV DISCUSSION... /issued 254 PM CDT SUN AUG 7 2016/

DISCUSSION...
Scattered to numerous storms expected mainly over northwest and
north-central Oklahoma...north of quasi stationary front. Damaging
wind gusts will be the primary severe weather impact with the
strongest storms through early evening. Heavy rain impacts will
also be monitored over north-central Oklahoma through the evening.
Will spread rain chances over central Oklahoma this evening into
the overnight hours for potential storm development near outflow
boundaries. With the synoptic front slow to exit and residual
outflows tomorrow...will follow model solutions of at least
scattered thunderstorms again Monday afternoon into the evening
hours with higher-end pops from initializations.

Overall decrease in convection chances Tuesday through Thursday
before storm chances increase significantly Thursday night into
next weekend. This will be associated with a more substantial
change in airmass as Northern/Central Plains long wave trough
progresses eastward.

Will not make any changes to going Heat Advisory products.

&&

.OUN Watches/Warnings/Advisories...
OK...Heat Advisory until 7 PM CDT this evening for OKZ027>032-039>043-
     045>048-050>052.

     Heat Advisory from noon to 7 PM CDT Monday for OKZ031-032-
     041>043-046>048-050>052.

TX...None.
&&

03/17/17
Hazardous weather outlook, Aug 7, 12:29 PM CDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1229 PM CDT SUN AUG 7 2016

OKZ004>048-050>052-TXZ083>090-081200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1229 PM CDT SUN AUG 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS A MARGINAL RISK OF STRONG TO SEVERE THUNDERSTORMS LATE
THIS AFTERNOON AND EVENING. THE MARGINAL RISK COVERS THE NORTHERN
HALF OF OKLAHOMA...THE I-40 CORRIDOR TO THE KANSAS BORDER.
ISOLATED TO SCATTERED STORMS ARE EXPECTED TO DEVELOP ALONG A
SLOWED SURFACE BOUNDARY AS IT PUSHES SOUTHWARD OUT OF KANSAS. THE
BEST CHANCE FOR SHOWERS AND STORMS WILL BE IN NORTHERN OKLAHOMA. A
FEW STORMS MAY BECOME STRONG TO SEVERE... WITH WINDS GUSTS TO 60
MPH THE PRIMARY HAZARD... ALONG WITH LOCALLY HEAVY RAINFALL... AND
FREQUENT LIGHTNING.

.HEAT...
HOT AND HUMID CONDITIONS WILL PERSIST THROUGH THIS AFTERNOON.
HEAT INDEX VALUES EXCEEDING 105 DEGREES WILL BE POSSIBLE IN SOME
LOCATIONS. A HEAT ADVISORY IS IN EFFECT FOR PARTS OF CENTRAL...
SOUTH CENTRAL... AND SOUTHEAST OKLAHOMA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

.THUNDERSTORMS...
SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE EACH DAY FOR AT
LEAST PART OF THE AREA THROUGH THE UPCOMING WEEK. THE HIGHEST
CHANCES WILL BE MONDAY THEN AGAIN FRIDAY INTO SATURDAY. THE RISK
FOR SEVERE WEATHER IS LOW.

.HEAT...
THE HOT CONDITIONS WILL CONTINUE THIS WEEK WITH TRIPLE DIGIT HEAT
INDICES... SOME OF WHICH WILL EXCEED 105 DEGREES.. ACROSS PARTS
OF OKLAHOMA AND WESTERN NORTH TEXAS. A HEAT ADVISORY IS IN EFFECT
FOR PARTS OF CENTRAL AND SOUTHERN OKLAHOMA MONDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

EM/KURTZ

In the hours before

Special weather statement, Aug 7, 4:55 PM CDT, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
455 PM CDT SUN AUG 7 2016

OKZ009-014-072245-
ROGER MILLS OK-ELLIS OK-
455 PM CDT SUN AUG 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ROGER MILLS AND SOUTH
CENTRAL ELLIS COUNTIES UNTIL 545 PM CDT...

AT 452 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ROLL...MOVING
NORTHEAST AT 5 MPH.

HAZARDS INCLUDE...
WIND GUSTS OVER 50 MPH...
HEAVY RAINFALL RESULTING IN REDUCED VISIBILITY AND PONDING OF WATER...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
REYDON...ROLL...ANGORA...CRAWFORD AND DURHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3583 10000 3598 9966 3585 9938 3583 9938
      3560 10000
TIME...MOT...LOC 2152Z 215DEG 3KT 3579 9976

03
Special weather statement, Aug 7, 5:51 PM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
551 PM CDT SUN AUG 7 2016

OKZ014-072345-
ROGER MILLS OK-
551 PM CDT SUN AUG 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ROGER MILLS COUNTY UNTIL
645 PM CDT...

AT 549 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR REYDON...MOVING
NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
WIND GUSTS OVER 50 MPH...
HEAVY RAINFALL RESULTING IN REDUCED VISIBILITY AND PONDING OF WATER...

LOCATIONS IMPACTED INCLUDE...
REYDON...ROLL AND CRAWFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3592 9981 3589 9978 3588 9975 3586 9972
      3584 9962 3585 9960 3586 9955 3551 9986
      3564 10000 3570 10000
TIME...MOT...LOC 2249Z 223DEG 18KT 3567 9989

03
Special weather statement, Aug 7, 6:40 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
640 PM CDT SUN AUG 7 2016

OKZ015-016-080030-
CUSTER OK-DEWEY OK-
640 PM CDT SUN AUG 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CUSTER AND
SOUTHEASTERN DEWEY COUNTIES UNTIL 730 PM CDT...

AT 637 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF FAY...
MOVING NORTH AT 15 MPH.

HAZARDS INCLUDE...
WIND GUSTS OVER 50 MPH...
HEAVY RAINFALL RESULTING IN REDUCED VISIBILITY AND PONDING OF WATER...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
THOMAS...OAKWOOD AND FAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3574 9863 3574 9884 3601 9888 3601 9864
TIME...MOT...LOC 2337Z 190DEG 13KT 3583 9874

03
Special weather statement, Aug 7, 7:34 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
734 PM CDT SUN AUG 7 2016

OKZ017-080115-
BLAINE OK-
734 PM CDT SUN AUG 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BLAINE COUNTY UNTIL
815 PM CDT...

AT 731 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CANTON...MOVING
NORTH AT 10 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
HEAVY RAINFALL RESULTING IN REDUCED VISIBILITY AND PONDING OF WATER ON ROADWAYS...

LOCATIONS IMPACTED INCLUDE...
CANTON...LONGDALE...SOUTHEASTERN CANTON LAKE...SOUTHARD AND HOMESTEAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3594 9844 3589 9854 3604 9861 3617 9859
      3617 9837
TIME...MOT...LOC 0031Z 201DEG 11KT 3608 9853

03
Special weather statement, Aug 7, 8:05 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
805 PM CDT SUN AUG 7 2016

OKZ011-017-080200-
BLAINE OK-MAJOR OK-
805 PM CDT SUN AUG 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BLAINE AND SOUTHEASTERN
MAJOR COUNTIES UNTIL 900 PM CDT...

AT 803 PM CDT...STRONG THUNDERSTORMS WERE LOCATED FROM NEAR OKEENE TO
6 MILES NORTHWEST OF HITCHCOCK TO NEAR EAGLE CITY...MOVING NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
WIND GUSTS OVER 50 MPH...
HEAVY RAINFALL RESULTING IN REDUCED VISIBILITY AND PONDING OF WATER ON ROADWAYS...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
FAIRVIEW...OKEENE...CANTON...LONGDALE...HITCHCOCK...ISABELLA...EAGLE CITY...
EASTERN CANTON LAKE...SOUTHARD AND HOMESTEAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3628 9821 3595 9821 3585 9863 3610 9863
      3628 9853
TIME...MOT...LOC 0103Z 239DEG 9KT 3615 9834 3602 9844 3590 9860

03
Special weather statement, Aug 7, 8:29 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
829 PM CDT SUN AUG 7 2016

OKZ014>016-021-080230-
ROGER MILLS OK-CUSTER OK-BECKHAM OK-DEWEY OK-
829 PM CDT SUN AUG 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR ROGER MILLS...WESTERN CUSTER...
NORTHEASTERN BECKHAM AND WESTERN DEWEY COUNTIES UNTIL 930 PM CDT...

AT 825 PM CDT...STRONG THUNDERSTORMS WERE LOCATED FROM 3 MILES NORTH OF
MOOREWOOD TO 4 MILES SOUTHEAST OF STRONG CITY TO 5 MILES SOUTH OF
REYDON...MOVING EAST AND NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
WIND GUSTS NEAR 40 TO 50 MPH...
BRIEF...HEAVY RAINFALL RESULTING IN REDUCED VISIBILITY AND PONDING OF WATER...

LOCATIONS IMPACTED INCLUDE...
CHEYENNE...TALOGA...SEILING...HAMMON...LEEDEY...BUTLER...REYDON...CAMARGO...
STRONG CITY...ANGORA...FOSS RESERVOIR...ROLL...CESTOS...MOOREWOOD...BERLIN
AND DEMPSEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3575 10000 3584 9962 3591 9938 3616 9927
      3615 9885 3548 9921 3546 9932 3547 9936
      3546 9937 3543 9955 3543 10000
TIME...MOT...LOC 0125Z 233DEG 28KT 3579 9935 3563 9954 3557 9996

03

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:34 PM CDTSpecial Weather StatementOUNBlaine41 min
Aug 7, 8:05 PM CDTSpecial Weather StatementOUNBlaine55 min
Aug 7, 8:13 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher, Major47 min
Aug 7, 8:29 PM CDTSpecial Weather StatementOUNDewey, Roger Mills61 min
Aug 7, 9:06 PM CDTSpecial Weather StatementOUNBlaine54 min
Aug 7, 9:11 PM CDTSpecial Weather StatementOUNMajor64 min
Aug 7, 9:35 PM CDTSevere Thunderstorm WarningOUNDewey, Major, Woodward40 min
Aug 7, 9:54 PM CDTSpecial Weather StatementOUNWoods66 min
Aug 7, 9:56 PM CDTSpecial Weather StatementOUNWoods64 min
Aug 7, 10:14 PM CDTSevere Thunderstorm WarningOUNBlaine46 min
Aug 7, 10:19 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods56 min
Aug 7, 10:21 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant54 min
Aug 7, 10:28 PM CDTAreal Flood AdvisoryOUNBlaine, Major3 hr
Aug 7, 10:33 PM CDTAreal Flood AdvisoryOUNMajor, Woods, Woodward3 hr
Aug 7, 11:00 PM CDTSpecial Weather StatementOUNAlfalfa30 min
Aug 7, 11:16 PM CDTSpecial Weather StatementOUNKingfisher59 min
Aug 7, 11:19 PM CDTSpecial Weather StatementOUNGrant41 min
Aug 7, 11:41 PM CDTSevere Thunderstorm WarningOUNGrant, Kay49 min
Aug 8, 1:08 PM CDTSpecial Weather StatementOUNTillman37 min
Aug 8, 2:09 PM CDTSpecial Weather StatementOUNBryan36 min
Aug 8, 2:19 PM CDTSpecial Weather StatementOUNMurray26 min
Aug 8, 2:34 PM CDTSevere Thunderstorm WarningOUNJohnston, Murray56 min
Aug 8, 2:43 PM CDTSpecial Weather StatementOUNAtoka32 min
Aug 8, 3:01 PM CDTSpecial Weather StatementOUNHughes29 min
Aug 8, 3:11 PM CDTSpecial Weather StatementOUNAtoka34 min
Aug 8, 3:20 PM CDTSpecial Weather StatementOUNPontotoc25 min
Aug 8, 3:27 PM CDTSpecial Weather StatementOUNPontotoc48 min
Aug 8, 3:32 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc28 min
Aug 8, 3:35 PM CDTSpecial Weather StatementOUNJefferson25 min
Aug 8, 3:39 PM CDTSpecial Weather StatementOUNCoal36 min
Aug 8, 3:42 PM CDTAreal Flood AdvisoryOUNJohnston, Murray, Pontotoc48 min
Aug 8, 3:46 PM CDTSpecial Weather StatementOUNPontotoc29 min
Aug 8, 3:56 PM CDTSevere Thunderstorm WarningOUNHughes21 min
Aug 8, 3:57 PM CDTAreal Flood AdvisoryOUNCoal, Hughes, Pontotoc3 hr
Aug 8, 3:58 PM CDTSevere Thunderstorm WarningOUNHughes32 min
Aug 8, 4:13 PM CDTSpecial Weather StatementOUNCoal32 min
Aug 8, 4:17 PM CDTFlash Flood WarningOUNCoal, Hughes, Pontotoc3 hr
Aug 8, 4:27 PM CDTSpecial Weather StatementOUNCoal33 min
Aug 8, 4:44 PM CDTSpecial Weather StatementOUNJohnston31 min
Aug 8, 5:11 PM CDTSpecial Weather StatementOUNLove34 min
Aug 8, 5:12 PM CDTSpecial Weather StatementOUNBryan33 min
Aug 8, 5:44 PM CDTSpecial Weather StatementOUNMarshall31 min
Aug 8, 5:54 PM CDTSpecial Weather StatementOUNJefferson36 min
Aug 8, 5:57 PM CDTSevere Thunderstorm WarningOUNLove26 min
Aug 8, 6:19 PM CDTSevere Thunderstorm WarningOUNJefferson26 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.